Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 108, NWS Atlanta, GA

April 3, 20175 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2017, 1:58 PM EDT for 5 counties in Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 1:58 PM EDT (17:58 UTC)
Expired
Apr 3, 2017, 2:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:06 PM EDTTSTM WND DMG2 Wsw Cordele, GATREES REPORTED DOWN NEAR THE HIGHWAY 300/30 CONNECTOR
Apr 3, 2:09 PM EDTTSTM WND DMG2 Wsw Cordele, GATREES WERE REPORTED DOWN AT HIGHWAY 300 AND THE 300 CONNECTOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:50 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS52 KFFC 031758
SVRFFC
GAC081-091-093-235-315-031845-
/O.NEW.KFFC.SV.W.0108.170403T1758Z-170403T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
158 PM EDT MON APR 3 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Dodge County in central Georgia...
  Pulaski County in central Georgia...
  Wilcox County in central Georgia...
  Eastern Dooly County in central Georgia...
  Crisp County in central Georgia...

* Until 245 PM EDT

* At 158 PM EDT, severe thunderstorms were located along a line
  extending from Unadilla to near Vienna to Raines, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Cordele, Hawkinsville, Vienna, Unadilla, Rochelle, Arabi, Pineview,
  Pinehurst, Pitts, Richwood, Mock Springs, Seville, Ocmulgee Banks,
  Finleyson, Pleasant View, Tippettville, Raines, Double Run, Wenona
  and East Crisp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3188 8393 3192 8392 3194 8393
      3209 8382 3229 8377 3229 8337 3227 8335
      3229 8334 3229 8324 3211 8330 3186 8343
      3185 8346 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1758Z 266DEG 31KT 3227 8374 3209 8376 3192 8388 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:00 AM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 3, 11:00 AM EDT, 2 hours 58 minutes before
Area Forecast Discussion...Updated for Watch
National Weather Service Peachtree City GA
1100 AM EDT Mon Apr 3 2017

.PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/

SHORT TERM /Today through Tuesday/...
The potential for severe thunderstorms across portions of the CWFA
remains high today.

A warm front across the Florida panhandle will begin to shift
northward this morning across the southern portion of the CWFA.
Meanwhile, an area of surface low pressure will move out of the
Lower Mississippi River Valley into the Carolinas. In the mid
levels, negatively tilted trough with strong energy in its base will
move through the southeast states through this evening.

The ingredients for severe weather are still present today. However,
not entirely too confident on what effect the advancing rain shield
across central AL will have on the development of thunderstorms
today across far north GA. The HRRR looks to have initialized this
area of widespread showers, with a few strong thunderstorms, very
well this morning as opposed to the locally run wrf/arw. Have
noticed over the last few hours, the eastward advancement of this
rain shield has slowed a bit, and the HRRR does keep most of this
elevated convection out of the CWFA through 11Z-12Z. In addition,
over the past few hi-res model runs, the northern edge of the line
seems to have weakened a bit. This seems reasonable, especially if
the elevated precip begins to spread eastward this morning after 12Z
across northern GA (north of the metro). Even if the northern
portion of the line weakens a bit, strong/isolated severe storms
will still be possible (far north).

However, areas south should experience a bit more surface
instability with the potential for more heating...under a bit less
cloud cover. Convection will have access to good CAPE with values
around 2000 J/KG. Upper/mid level jet dynamics will also come into
play, along with steep lapse rates. The HRRR and our locally run hi-
res models have also been very consistent in the last few runs with
developing discrete convection out ahead of the main system during
the late morning/afternoon in vicinity of the warm front. In fact,
models are progging somewhat steeper lapse rates in the warm sector,
so in addition to the wind threat, large hail will also be a factor.

Wrapping this all up...the potential for severe storms across the
CWFA remains high today. Damaging wind gusts will be the primary
severe weather mode. However, large hail cannot be ruled out,
especially in any discrete cells that pop up ahead of the main
system. Isolated tornadoes will also be possible. With high
atmospheric moisture content, convection will be efficient rainfall
producers. Locally heavy rainfall will be likely.

Models do indicate that convection will continue to be possible
after the main system moves through, just on a smaller scale. This
makes sense as the 500mb trough axis/shortwave energy may help fire
some scattered shra/iso tsra. Have lingered some chance/slight
chance pops into the overnight hours.

Yay for Tuesday! Conditions will be dry, with temperatures still
running above normal for this time of year.

NListemaa

LONG TERM /Tuesday Night through Sunday/...
Another round of wet and stormy weather is in the cards Wednesday
into Wednesday night. This due to a strong cold front forecast to
move across the area Wednesday night and associated with a sharp
upper level trough moving across the mid U.S. The airmass becomes
unstable quickly on Wednesday ahead of the front as warm moist
air moves over the area. Low level wind shear increases as well
in the 30-45 kt range. This will lead to an Enhanced risk of
severe storms. Storm potential will end quickly Wednesday night
with the cold front passing. The only concern then will be shower
chances from wrap-around moisture in the upper level trough
Thursday into Friday. Temperatures could get cold enough for a
rain/snow shower mix for the higher elevations of the mountains
late Thursday night/early Friday.

Saturday and Sunday will be dry as high pressure moves across the area.

Temperatures are expected to be above normal until the cold front
moves through Wednesday night then temperatures will cool off to below
normal until about Sunday. Friday and Saturday mornings will be
the coolest with lows in the 30s and 40s.

BDL

&&

.AVIATION...
12Z Update...
A few showers are possible out ahead of the main line of
thunderstorms. The strongest storms should impact ATL around 16Z
and quickly move east. A few showers may linger through the late
afternoon ours. A wind shift to the west is expected behind the
strong storms and winds should be gusty most of the day.

//ATL Confidence...12Z Update...
High confidence precip timing. Medium confidence remaining
elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  59  82  57 /  90  40   0  10
Atlanta         75  59  81  60 /  90  40   0  30
Blairsville     67  53  75  51 / 100  40   5  10
Cartersville    72  57  80  57 / 100  40   0  20
Columbus        77  60  83  62 /  90  40   5  30
Gainesville     71  57  79  57 /  90  40   0  10
Macon           81  60  84  59 /  80  50   5  20
Rome            73  56  80  56 / 100  40   0  20
Peachtree City  76  57  82  57 /  90  40   0  30
Vidalia         83  64  85  64 /  80  60  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

Severe Thunderstorm Watch until 5 PM EDT this afternoon for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Clarke...Clayton...Cobb...Coweta...
Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Glascock...Greene...Gwinnett...Hancock...Harris...
Heard...Henry...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Peach...Pike...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Mon Apr 3 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous strong to severe thunderstorms are
expected over north and central Georgia...starting late morning
into the evening hours. Damaging winds, Large Hail, a Few Tornadoes
and Frequent Lightning will be the main Hazards. Heavy rain can
also be expected with Flooding possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is an Enhanced risk of severe thunderstorms on Wednesday into
Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and
Frequent Lightning will be the main Hazards. Heavy rain can also
be expected with Flooding possible.

Rather strong and gusty winds can be expected on Thursday.

Otherwise, no hazardous weather is expected at this time on Tuesday
and Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for mid to late morning today.

In the hours before

Local storm report, Apr 3, 1:37 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TORNADO          1 WSW GRIFFIN           33.24N  84.28W
04/03/2017                   SPALDING           GA   AMATEUR RADIO

            A TREE WAS REPORTED DOWN ON A HOUSE WITH A PERSON
            RESCUED FROM HOUSE. INJURIES UNKNOWN.

&&

EVENT NUMBER FFC1700410

LMERRITT
Local storm report, Apr 3, 1:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TORNADO          1 E GRIFFIN             33.25N  84.25W
04/03/2017                   SPALDING           GA   AMATEUR RADIO

            TREES WERE REPORTED DOWN ON A HOUSE NEAR 1109 EAST WALL
            STREET.

&&

EVENT NUMBER FFC1700411

LMERRITT
Special weather statement, Apr 3, 1:45 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT MON APR 3 2017

GAZ082-083-095-031815-
Bibb GA-Houston GA-Twiggs GA-
145 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB...NORTHEASTERN
HOUSTON AND TWIGGS COUNTIES UNTIL 215 PM EDT...

At 145 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Elberta, or 13 miles south of Macon...moving
east at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Macon, Jeffersonville, Warner Robins, Robins Air Force Base, Marion,
Bullard, Fitzpatrick, Ripley, Huber, District Path, Myricks Mill,
Elberta and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3256 8366 3279 8365 3279 8334 3270 8329
      3256 8328 3255 8330
TIME...MOT...LOC 1745Z 273DEG 31KT 3264 8362

WIND...50MPH
Local storm report, Apr 3, 1:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     ZEBULON                 33.10N  84.34W
04/03/2017                   PIKE               GA   EMERGENCY MNGR

            TREES AND POWERLINES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF PATTON RD AND SUNSET STRIP. BARN ROOF
            METAL WRAPPED AROUND TREES WERE ALSO REPORTED.

&&

EVENT NUMBER FFC1700412

LMERRITT
Local storm report, Apr 3, 1:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TSTM WND DMG     1 SSE EXPERIMENT        33.26N  84.28W
04/03/2017                   SPALDING           GA   AMATEUR RADIO

            TREES AND POWER LINES WERE REPORTED DOWN NEAR 133 SOUTH
            17 STREET.

&&

EVENT NUMBER FFC1700413

LMERRITT
Local storm report, Apr 3, 1:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TORNADO          GRIFFIN                 33.25N  84.26W
04/03/2017                   SPALDING           GA   AMATEUR RADIO

            TREES AND POWER LINES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF EAST TINSLEY STREET AND NORTH 5TH
            STREET.

&&

EVENT NUMBER FFC1700414

LMERRITT

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:50 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski25 min
Apr 3, 10:17 AM EDTSpecial Weather StatementFFCBleckley, Twiggs28 min
Apr 3, 10:20 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard, Polk25 min
Apr 3, 10:29 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee31 min
Apr 3, 10:43 AM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson32 min
Apr 3, 10:47 AM EDTSpecial Weather StatementFFCCarroll, Haralson28 min
Apr 3, 10:50 AM EDTSpecial Weather StatementFFCHeard, Troup40 min
Apr 3, 10:52 AM EDTSevere Thunderstorm WarningFFCCarroll23 min
Apr 3, 10:57 AM EDTTornado WarningFFCCarroll33 min
Apr 3, 11:00 AM EDTTornado WarningFFCPaulding30 min
Apr 3, 11:08 AM EDTSpecial Weather StatementFFCJohnson37 min
Apr 3, 11:11 AM EDTSpecial Weather StatementFFCGlascock, Hancock34 min
Apr 3, 11:13 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding32 min
Apr 3, 11:14 AM EDTSpecial Weather StatementFFCCobb, Paulding31 min
Apr 3, 11:21 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup24 min
Apr 3, 11:23 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren34 min
Apr 3, 11:27 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton33 min
Apr 3, 11:32 AM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton28 min
Apr 3, 11:33 AM EDTSpecial Weather StatementFFCJefferson42 min
Apr 3, 11:33 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee27 min
Apr 3, 11:35 AM EDTTornado WarningFFCFulton25 min
Apr 3, 11:39 AM EDTTornado WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot36 min
Apr 3, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Wilkes16 min
Apr 3, 11:48 AM EDTSpecial Weather StatementFFCWilkes42 min
Apr 3, 11:50 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton25 min
Apr 3, 11:56 AM EDTSevere Thunderstorm WarningFFCStewart, Webster34 min
Apr 3, 11:59 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Pike, Spalding, Upson31 min
Apr 3, 12:07 PM EDTTornado WarningFFCStewart, Webster23 min
Apr 3, 12:08 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin, White37 min
Apr 3, 12:12 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson33 min
Apr 3, 12:13 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett32 min
Apr 3, 12:26 PM EDTTornado WarningFFCCrawford, Monroe, Talbot, Taylor, Upson34 min
Apr 3, 12:30 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster30 min
Apr 3, 12:32 PM EDTTornado WarningFFCButts, Henry, Spalding28 min
Apr 3, 12:41 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Walton34 min
Apr 3, 12:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Apr 3, 12:55 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe35 min
Apr 3, 12:59 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Schley, Taylor31 min
Apr 3, 1:04 PM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe26 min
Apr 3, 1:16 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Newton, Oconee, Walton29 min
Apr 3, 1:22 PM EDTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs23 min
Apr 3, 1:28 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach47 min
Apr 3, 1:31 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton44 min
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more28 min
Apr 3, 1:36 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam39 min
Apr 3, 1:41 PM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam34 min
Apr 3, 1:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Apr 3, 1:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more37 min
Apr 3, 2:00 PM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson45 min
Apr 3, 2:03 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more42 min
Apr 3, 2:07 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more38 min
Apr 3, 2:24 PM EDTTornado WarningFFCHancock, Taliaferro, Warren39 min
Apr 3, 2:24 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson36 min
Apr 3, 2:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more43 min
Apr 3, 2:39 PM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson24 min
Apr 3, 2:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Apr 3, 2:50 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more25 min
Apr 3, 3:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington30 min
Apr 3, 3:07 PM EDTTornado WarningFFCJefferson, Washington23 min
Apr 3, 3:10 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more50 min
Apr 3, 3:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler46 min
Apr 3, 3:31 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson29 min
Apr 3, 3:49 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.